Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 38, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 7, 2008, 5:05 PM CDT for Oklahoma County, Oklahoma. It was in force for 25 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 5:05 PM CDT (22:05 UTC)
- Expired
- May 7, 2008, 5:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Oklahoma County, OK
The radar
The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:10 PM CDT | TSTM WND GST 58 | 2 Nw Bethany, OK | WEST WIND MEASURED GUST OF 50 KNTOS. |
| May 7, 5:11 PM CDT | TORNADO | 1 Ne Warr Acres, OK | WILEY POST AIRPORT OBSERVER REPORTED A TORNADO 3 MILES EAST OF AIRPORT. DAMAGE HAS BEEN REPORTED BY THE MEDIA IN THE AREA OF NORTHWEST 63RD STREET AND MERIDIAN. |
| May 7, 5:12 PM CDT | TSTM WND GST 70 | 3 Wsw Nichols Hills, OK | SMALL TO MEDIUM SIZED TREES BENT OVER. |
| May 7, 5:12 PM CDT | TSTM WND GST 70 | 6 Nw Oklahoma City, OK | SMALL TO MEDIUM SIZED TREES BENT OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1715 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 072205
TOROUN
OKC109-072230-
/O.NEW.KOUN.TO.W.0038.080507T2205Z-080507T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 530 PM CDT
* AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BETHANY...
MOVING EAST AT 24 MPH.
* LOCATIONS IN THE WARNING INCLUDE BETHANY...CENTRAL OKLAHOMA CITY...
DEL CITY...FOREST PARK...LAKE ALUMA AND WARR ACRES.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3553 9741 3544 9743 3546 9766 3548 9767
3555 9767 3555 9764
TIME...MOT...LOC 2205Z 276DEG 21KT 3551 9765
$$1 follow-up statement
000
WWUS54 KOUN 072209
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT WED MAY 7 2008
OKC109-072230-
/O.CON.KOUN.TO.W.0038.000000T0000Z-080507T2230Z/
OKLAHOMA OK-
508 PM CDT WED MAY 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN
OKLAHOMA COUNTY...
AT 508 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR WARR ACRES...MOVING EAST-NORTHEAST AT 38 MPH.
DOPPLER RADAR DETECTS THAT THE CIRCULATION IS TURNING TO THE
NORTHEAST.
* LOCATIONS IN THE WARNING INCLUDE BETHANY...CENTRAL OKLAHOMA CITY...
DEL CITY...FOREST PARK AND WARR ACRES.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3554 9759 3554 9756 3553 9741 3544 9743
3548 9764 3550 9765 3555 9763 3555 9759
TIME...MOT...LOC 2208Z 246DEG 33KT 3552 9761
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 3:19 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 7, 3:19 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 319 PM CDT WED MAY 7 2008 .DISCUSSION... THE LARGE AREA OF CONVECTION CURRENTLY COVERING MOST OF OUR FORECAST AREA IS EXPECTED TO SHIFT NORTHEAST THIS EVENING AS THE UPPER LOW MOVES INTO EASTERN OKLAHOMA. UNTIL THEN... WE EXPECT THE USUAL ARRANGEMENT OF ADVERSE WEATHER... RANGING FROM A RISK OF TORNADIC SUPERCELLS ACROSS OUR SOUTH-CENTRAL AND SOUTHEAST COUNTIES... TO A POSSIBILITY OF SMALL FUNNELS UNDER THE UPPER LOW... TO SIMPLY RAIN AND SHOWERS ACROSS MOST OF THE NORTH. AS THE LOW MOVES EAST INTO EASTERN OKLAHOMA THIS EVENING... THE WESTERN EDGE OF THE RAIN SHOULD BEGIN TO CROSS OUR FORECAST AREA... AND ALL RAIN IS EXPECTED TO END BY TOMORROW MORNING. ANOTHER UPPER-LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND STORMS AGAIN TOMORROW NIGHT... AND ANOTHER OVER THE WEEKEND. ONLY THE FIRST PERIOD OF THIS FORECAST ISSUANCE WILL CONTAIN SIGNIFICANT CHANGES FROM THE PREVIOUS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 53 80 56 79 / 50 0 30 0 HOBART OK 52 82 56 80 / 20 0 30 0 WICHITA FALLS TX 57 85 59 86 / 20 0 20 10 GAGE OK 49 78 50 81 / 20 10 30 0 PONCA CITY OK 53 71 56 76 / 70 0 40 0 DURANT OK 60 81 62 83 / 40 0 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/23
Hazardous weather outlook, May 7, 4:18 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT WED MAY 7 2008
OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
418 PM CDT WED MAY 7 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM STILLWATER...
TO EL RENO... TO ANADARKO... TO HOLLIS OKLAHOMA. THIS INCLUDES ALL
OF WESTERN NORTH TEXAS.
TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 10 PM.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 65 MPH WILL BE THE
MAIN CONCERNS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...
ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THIS EVENING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THIS EVENING AS AN
UPPER LEVEL LOW MOVES NORTHEAST ACROSS CENTRAL INTO EASTERN
OKLAHOMA. A SURFACE LOW NEAR ANADARKO OKLAHOMA AT MID-AFTERNOON WILL
ALSO MOVE NORTHEAST ACROSS OKLAHOMA THROUGH THIS EVENING... WITH A
DRYLINE EXTENDING SOUTH INTO TEXAS. A FRONT ALSO EXTENDED ACROSS
CENTRAL INTO NORTHEAST OKLAHOMA AT MID-AFTERNOON. COLD TEMPERATURES
ALOFT WILL CONTINUE TO MOVE ACROSS THE AREA WITH THE UPPER LOW.
UNSTABLE CONDITIONS WILL CONTINUE TO DEVELOP EAST OF THE SURFACE AND
UPPER LOW. SEVERE STORMS WILL BE POSSIBLE ACROSS THE RISK AREA INTO
THIS EVENING. VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL BE
SUFFICIENT TO SUPPORT SUPERCELLS INTO THIS EVENING. WHILE LARGE HAIL
AND STRONG WINDS WILL BE THE PRIMARY SEVERE WEATHER CONCERNS...
TORNADOES WILL BE POSSIBLE... ESPECIALLY IN SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. THE
SEVERE WEATHER POTENTIAL WILL END THIS EVENING AS THE UPPER LOW
MOVES INTO EASTERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA... 100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MUCH OF OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS. THE HEAVY RAINFALL MAY LEAD TO
FLOODING... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN THURSDAY NIGHT AND
FRIDAY MORNING... BUT SEVERE STORMS ARE NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
MAXWELLIn the hours before
Local storm report, May 7, 4:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 E MIDDLEBERG 35.10N 97.73W
05/07/2008 E0.88 INCH GRADY OK AMATEUR RADIO
&&
DWSpecial weather statement, May 7, 4:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 435 PM CDT WED MAY 7 2008 OKZ037-044-TXZ086-090-072145- COTTON OK-TILLMAN OK-WICHITA TX-CLAY TX- 435 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...TILLMAN AND WICHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES SOUTH OF HOLLISTER TO 4 MILES NORTHWEST OF DEAN AT 435 PM CDT...MOVING NORTHEAST AT 32 MPH. WINDS OVER 50 MPH WERE REPORTED AT SHEPPARD AIR FORCE BASE... AND SMALL HAIL HAS ALSO BEEN REPORTED WITH THESE STORMS. PEOPLE IN CLAY...COTTON...TILLMAN AND WICHITA COUNTIES...INCLUDING THE CITIES OF BURKBURNETT AND WICHITA FALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 7, 4:36 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 436 PM CDT WED MAY 7 2008 OKZ025-028-029-072200- OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK- 436 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND OKLAHOMA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF MOORE AT 436 PM CDT...MOVING NORTHEAST AT 27 MPH. ANOTHER STRONG STORM WAS NEAR NEWCASTLE. HEAVY RAIN...SMALL HAIL AND WINDS AROUND 45 MPH ARE POSSIBLE AS THESE STORMS MOVE THROUGH THE SOUTH OKLAHOMA CITY METRO AREA.
Special weather statement, May 7, 4:38 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 438 PM CDT WED MAY 7 2008 OKZ035-038-072200- KIOWA OK-COMANCHE OK- 438 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND KIOWA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME WESTERN WICHITA MOUNTAINS WILDLIFE REFUGE AT 438 PM CDT...MOVING EAST AT 34 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COMANCHE AND KIOWA COUNTIES...INCLUDING THE CITY OF LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Local storm report, May 7, 4:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG EMPIRE CITY 34.46N 98.04W
05/07/2008 STEPHENS OK AMATEUR RADIO
WIND GUST BLEW DOWN A 20 FOOT TALL PINE TREE.
&&
TAYLORLocal storm report, May 7, 5:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL DOUGHERTY 34.40N 97.05W
05/07/2008 E0.88 INCH MURRAY OK EMERGENCY MNGR
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 7, 12:58 AM CDT | High Wind Warning | OUN | Greer, Harmon, Jackson, Kiowa | 71 min |
| May 7, 2:58 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 7, 3:31 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 44 min |
| May 7, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 38 min |
| May 7, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 21 min |
| May 7, 5:44 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie, Stephens | 46 min |
| May 7, 6:38 AM CDT | Severe Thunderstorm Warning | OUN | Johnston, Lincoln, Pottawatomie, Seminole | 52 min |
| May 7, 6:41 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 23 min |
| May 7, 10:19 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 116 min |
| May 7, 12:13 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 22 hr |
| May 7, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 51 min |
| May 7, 2:55 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 65 min |
| May 7, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 43 min |
| May 7, 3:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| May 7, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 7, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 40 min |
| May 7, 4:03 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 7, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 40 min |
| May 7, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Love | 65 min |
| May 7, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 52 min |
| May 7, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 42 min |
| May 7, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 50 min |
| May 7, 5:08 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Love, Marshall, Murray and 1 more | 61 min |
| May 7, 5:20 PM CDT | Tornado Warning | OUN | Oklahoma | 36 min |
| May 7, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 42 min |
| May 7, 5:39 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 2 hr |
| May 7, 5:39 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 60 min |
| May 7, 6:07 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| May 7, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 52 min |
| May 7, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| May 7, 6:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 30 min |
| May 7, 6:36 PM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.